Welcome to HealingWell Strawberriesyum! I'm sorry you are feeling so poorly right now, and yes, it's very hard to come to grips with being diagnosed with this illness. But, with a good GI doctor and the right meds, many have been able to achieve remission and go on living life. We come to this forum because not many people do understand this illness...and we are free to talk about
most anything here and everyone is very supportive and understanding. Please don't hesitate to ask questions or even vent; or even post the good days you are having. We are all in this together so don't feel alone. I know going through the college days and having this are rough, but there are quite a few younger folks that are in your same position, and I'm sure they would be happy to chime in to tell you about
their experiences and how they deal with certain things.
And one more thing to add; prednisone can sometimes make you feel a little more emotional than normal so if you are feeling depressed, you might want to seek counseling as UCDude mentioned. This is a tough thing to deal with no doubt, and we've all been in your shoes at one time or another so we know how you are feeling. Take care, and again...welcome!
Remicade - will have my 25th infusion on November 26
Vitamin B-12/Biotin, Probiotics
Co-Moderator for the UC Forum